# SDR UPS07449429

- Difficulty date: March 13, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN FUSELAGE TAIL SECTION LEFT SIDE ABOVE HORIZONTAL STABILIZIER/ ELEVATOR APPROX 5 X 7 INCHES.  FABRICATED AND INSTALLED SHEET METAL DOUBLER PER 747 SRM 53-30-03.
